# SDR SWIA2022122967045

- Difficulty date: December 3, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 21,059 hours, 11,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 74-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD SEAT TRACK 74-84 - HAS GOUGES AFT OF FRAMES 74, 76, 77, 78, 79, 80, 81 AND 82.     (C-CHECK RO 12/28/2022)    REMOVED AND REPLACED R/H I/B SEAT TRACK 74 - 84 REF EMB 175 SRM 51-40-08. THIS ACTION DOES NOT EFFECT THE AIRDRAFT WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
